CSN Login
Members Online: 7

You are here

Coronavirus/COVID-19

What cancer patients, their families, and caregivers need to know about COVID-19.

decreased libido and unable to take testosterone

kbfrossard
Posts: 1
Joined: Sep 2009

Hello All,
My husband a 47 year old who was diagnosed with rectal cancer 4 years ago. He has gone through chemo, radiation, and about 14 surgeries. The last treatment and surgery have been almost a year ago. However, he has had additional problems -including a strange incontinence of urine at night but not in the day time, additional meds have helped with hot spots on the frontal lobe, and so on. He has a permanet colostomy.
He had been taking testosterone for over 2 years and had a very good libido despite the many treatments and surgeries. Unfortunately, the testosterone caused severe sleep apena and he was forced to discontinue the testosterone treatment. Now, his libido is completely gone, which makes him miserable and me sad for both of us. I do not want him to feel that he is obligated to sex, so now there is no sex. This makes him more sad and frustrated, he even chose to have a penal implant, but this just made him more frustrated. He wishes he felt some libido and I whish I could help.
Has anyone been through this loss in libido and was able to regain it at all, are there other treatments beyond testosterone? Thanks

Annabelle41415's picture
Annabelle41415
Posts: 6384
Joined: Feb 2009

I am a woman and can't speak for your husband, but I have had very little libido since my radiation/chemo starting in January of this year. My poor husband is so patient with me. I don't know what to suggest for you, but to talk to your doctor about this. I know that the radiation has caused my vagina to shrink so I am just waiting to finish chemo to go in to the gyn to get a recommendation. I hope you get some help with this. There are other ways to be affectionate too. Just sitting by one another, or holding hands, or one another. My hubby touching me is affectionate too. Sorry I wasn't much help. Good Luck!

Kim

Buzzard's picture
Buzzard
Posts: 3073
Joined: Aug 2008

Viagra, it works very well..although some of the libido is gone I am still human, and Viagra works very well...within 30 minutes of taking it and everything is as it was, just a little help from the medical profession. Whatever it takes to make ya happy.

Subscribe to Comments for "decreased libido and unable to take testosterone"